# SDR SWIA20190425778

- Difficulty date: March 6, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 36,972 hours, 35,588 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AILERON UPPER L/E SKIN IS CHAFED / GOUGED JUST INBD OF INBD CENTER HINGE AND IS CHAFED ON INBD AND OUTBD SIDES OF OUTBD HINGE (C-CHECK) RO: 04/21/2019 REMOVED AND INSTALLED NEW R/H AILERON UPPER L/E SKIN IAW SRM.
